Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 147, NWS Lincoln, IL

June 5, 20114 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 5, 2011, 8:15 AM CDT for 4 counties in Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2011, 8:15 AM CDT (13:15 UTC)
Expired
Jun 5, 2011, 8:57 AM CDT
In force
42 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 5:00 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2668 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS53 KILX 051315
SVRILX
ILC123-143-175-203-051415-
/O.NEW.KILX.SV.W.0147.110605T1315Z-110605T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
815 AM CDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARSHALL COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
  NORTHERN WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 915 AM CDT.

* AT 813 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PRINCEVILLE...OR 17 MILES NORTHWEST OF PEORIA...AND MOVING EAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LACON...ROME...CHILLICOTHE...SPARLAND...WASHBURN...VARNA...
  ROANOKE...TOLUCA...WENONA...LAWN RIDGE...HOPEWELL...CAZENOVIA...
  LAKE WILDWOOD...LOW POINT...LA ROSE...PATTONSBURG AND BENSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4110 8905 4073 8904 4090 8983 4106 8985
TIME...MOT...LOC 1315Z 279DEG 26KT 4095 8975
WIND...HAIL 60MPH 1.00IN

$$

BARKER
2 follow-up statements
507 
WWUS53 KILX 051340
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT SUN JUN 5 2011

ILC175-051350-
/O.CAN.KILX.SV.W.0147.000000T0000Z-110605T1415Z/
STARK IL-
840 AM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 4085 8957 4107 8962 4110 8905 4073 8904
TIME...MOT...LOC 1340Z 287DEG 28KT 4089 8943

$$

ILC123-143-203-051415-
/O.CON.KILX.SV.W.0147.000000T0000Z-110605T1415Z/
MARSHALL IL-PEORIA IL-WOODFORD IL-
840 AM CDT SUN JUN 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WOODFORD...NORTHEASTERN PEORIA AND MARSHALL COUNTIES UNTIL 915 AM
CDT...

AT 836 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CHILLICOTHE...OR 9 MILES SOUTH OF LACON...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WASHBURN...VARNA...TOLUCA...ROANOKE...WENONA...LAKE WILDWOOD...
  CAZENOVIA...LOW POINT...LA ROSE...PATTONSBURG AND BENSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4085 8957 4107 8962 4110 8905 4073 8904
TIME...MOT...LOC 1340Z 287DEG 28KT 4089 8943
WIND...HAIL 60MPH 1.00IN

$$
900 
WWUS53 KILX 051357
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT SUN JUN 5 2011

ILC123-143-203-051407-
/O.CAN.KILX.SV.W.0147.000000T0000Z-110605T1415Z/
MARSHALL IL-PEORIA IL-WOODFORD IL-
857 AM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WOODFORD...
NORTHEASTERN PEORIA AND MARSHALL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE. 

LAT...LON 4085 8957 4107 8962 4110 8905 4073 8904
TIME...MOT...LOC 1357Z 287DEG 28KT 4085 8926

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:19 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 5, 6:19 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
619 AM CDT SUN JUN 5 2011

.DISCUSSION...
ISSUED 215 AM CDT SUN JUN 5 2011

EARLIER THUNDERSTORM ACTIVITY HAS MOVED WELL EAST OF THE STATE.
HAVE HAD A BIT OF CLEARING OVER THE AREA...WHICH HAS LED TO SOME
PATCHY DENSE FOG BEING REPORTED NEAR GALESBURG. THE HIGH-
RESOLUTION MODELS THE LAST 24 HOURS HAVE BEEN HINTING AT SOME SORT
OF MCS DEVELOPMENT OVER MISSOURI AND IOWA AROUND THE CURRENT
TIME...AS THE LOW LEVEL JET OVER THAT AREA INCREASES TO AROUND
30-40 KNOTS. INDEED...SOME SHOWERS AND STORMS HAVE BEEN FIRING
FROM SOUTHEAST IOWA INTO CENTRAL MISSOURI THE LAST HOUR OR TWO.

THE PRIMARY FORECAST ISSUE INVOLVES CONVECTIVE DEVELOPMENT THROUGH
MONDAY...WITH THE PERSISTENT HEAT AND HUMIDITY ALSO PLAYING A
LARGE ROLE.

SHORT TERM...TODAY THROUGH TUESDAY...

EXACT PLACEMENT OF SYNOPTIC BOUNDARY HAS BEEN COMPLICATED BY THE
OUTFLOWS FROM THE EARLIER THUNDERSTORMS...BUT APPEARS TO BE RE-
ESTABLISHING ITSELF ROUGHLY FROM DANVILLE TO JUST SOUTH OF
PITTSFIELD...THEN EXTENDING WESTWARD TO NEAR KANSAS CITY.
CONVECTION TO OUR WEST SHOULD CONTINUE TO INCREASE THE NEXT FEW
HOURS...BUT TAKE MORE OF A SOUTHEAST CURVE AS THE UPPER RIDGE AXIS
SHIFTS TO THE WEST. WILL GO WITH BROAD 30-40 PERCENT RAIN CHANCES
TODAY. SEVERE WEATHER THREAT WILL BE COMPLICATED DUE TO THE
BOUNDARIES AND UNEVEN DESTABLIZATION...BUT WOULD MOST LIKELY BE
ACROSS THE SOUTHWEST HALF OF THE CWA.

00Z MODELS INDICATING MOST LIKELY MCS DEVELOPMENT TONIGHT SHOULD
BE TO OUR NORTH. WITH THE UNCERTAINTY FROM THE AFTERNOON
CONVECTION...WILL LINGER SLIGHT CHANCE POPS ACROSS THE CWA INTO
THIS EVENING...AND CONFINE THEM ALONG AND NORTH OF I-74
OVERNIGHT. WITH UPPER RIDGING DRIFTING BACK OVERHEAD...STORM TRACK
WILL BE TO OUR NORTH AND THUS DRY CONDITIONS ARE LIKELY MONDAY
INTO TUESDAY.

TEMPERATURE-WISE...HIGHS TODAY WILL BE A GOOD DEAL LOWER THAN
SATURDAY...BUT STILL IN THE MID TO UPPER 80S. HIGHS IN THE LOWER
90S LIKELY AGAIN ON MONDAY. MID 90S SHOULD BE WIDESPREAD OVER THE
CWA ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES.

LONG TERM...WEDNESDAY THROUGH SUNDAY...

UPPER RIDGING TO BECOME MORE AMPLIFIED ALONG THE EAST COAST
BEGINNING ON WEDNESDAY. LONGER RANGE MODELS CONTINUE TO SUPPORT A
TREND FOR THURSDAY/FRIDAY SIMILAR TO WHAT IS CURRENTLY
HAPPENING...WITH THE RIDGE FLATTENING AND A COLD FRONT BECOMING
STATIONARY ON TOP OF IT. GFS/ECMWF/CANADIAN MODELS ARE IN GOOD
AGREEMENT IN THE ARRIVAL OF THE FRONT IN OUR AREA ON THURSDAY. THE
CANADIAN IS MORE AGGRESSIVE IN PUSHING IT ALL THE WAY THROUGH BY
FRIDAY MORNING...WHILE THE OTHER MODELS LINGER IT IN OUR AREA INTO
THE FIRST PART OF THE WEEKEND. THE EXISTING CHANCE POPS THURSDAY
THROUGH FRIDAY STILL APPEAR REASONABLE...AND POPS FRIDAY
NIGHT/SATURDAY MAY NEED TO BE BOOSTED IN LATER FORECAST PACKAGES.

GEELHART

&&

.AVIATION...
ISSUED 618 AM CDT SUN JUN 5 2011

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE BEEN PUSHING
ACROSS WEST CENTRAL ILLINOIS THE LAST COUPLE HOURS. WORST OF THE FIRST
BATCH SHOULD JUST MISS KSPI TO THE SOUTHWEST AS THE FORECAST
PERIOD BEGINS...BUT A SECOND BATCH MAY ARRIVE AROUND 1330-1400Z IF
IT HOLDS TOGETHER. KPIA WILL ALSO SEE A CLOSE PASS FROM THE SECOND
BATCH OF STORMS. HAVE GONE WITH TEMPO GROUPS FOR TSRA AT THESE
SITES AS WELL AS KBMI...BUT HELD ONTO VCTS FURTHER EAST FOR NOW...AS
SOME OF THE HIGH-RESOLUTION MODELS SHOWED A MARKED DECREASE IN
COVERAGE AS THE STORMS REACH THAT FAR EAST. THREAT OF CONVECTIVE
ACTIVITY APPEARS TO BE MINIMAL BY ABOUT 20Z. VFR CONDITIONS
EXPECTED AFTERWARD THROUGH ABOUT 06Z...WITH SOME POTENTIAL MVFR
VISIBILITIES LATE IN THE PERIOD.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 5, 5:34 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
534 AM CDT SUN JUN 5 2011

ILZ027>031-036-037-061100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA TODAY. SOME OF THE
STORMS MAY BECOME SEVERE...PRIMARILY SOUTH OF I-74...WITH DAMAGING
WINDS AND LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT
THROUGH FRIDAY.

FLOODING ON THE ILLINOIS RIVER WILL DIMINISH AT HENRY ON
WEDNESDAY...BUT WILL LINGER DOWNSTREAM AT PEORIA THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND MAY ALSO BE
NEEDED THIS AFTERNOON.

ILZ040-041-047>050-061100-
CASS-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING...
THEN BECOME MORE SCATTERED THIS AFTERNOON. SOME OF THE STORMS MAY
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

FLOODING ON THE ILLINOIS RIVER WILL CONTINUE THE NEXT SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND IS POSSIBLE
THIS AFTERNOON AS WELL.

ILZ042-051>057-061-061100-
CHRISTIAN-COLES-DOUGLAS-EDGAR-LOGAN-MACON-MOULTRIE-SANGAMON-
SHELBY-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF
THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING WEST OF I-55...
AND IS POSSIBLE IN AREAS EAST OF I-55. ACTIVATION THIS AFTERNOON
IS ALSO POSSIBLE.

ILZ038-043>046-061100-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. WHILE A
FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HAIL...THE MORE
SIGNIFICANT SEVERE WEATHER THREAT WILL BE FURTHER SOUTHWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-061100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF
THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

FLOODING ALONG THE WABASH RIVER WILL SUBSIDE DURING THE SECOND
HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS MORNING INTO THE
AFTERNOON.

GEELHART

In the hours before

Special weather statement, Jun 5, 3:56 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 AM CDT SUN JUN 5 2011

ILZ040-051000-
SCHUYLER-
356 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER COUNTY UNTIL 500 AM
CDT...

AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF AUGUSTA...OR 30 MILES WEST
OF MACOMB...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BROOKLYN...
  LITTLETON...
  RUSHVILLE...
  CAMDEN...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4028 9046 4018 9046 4017 9032 4008 9044
      4005 9044 3998 9053 4004 9068 4007 9068
      4008 9071 4010 9071 4010 9088 4011 9091
      4028 9091
TIME...MOT...LOC 0856Z 288DEG 20KT 4037 9123

SMITH
Local storm report, Jun 5, 5:51 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
551 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     HAIL             WINCHESTER              39.63N 90.46W
06/05/2011  E0.25 INCH       SCOTT              IL   CO-OP OBSERVER

0549 AM     HAIL             JACKSONVILLE            39.73N 90.23W
06/05/2011  E0.25 INCH       MORGAN             IL   MESONET

            SWOP REPORT

&&

GEELHART
Special weather statement, Jun 5, 6:50 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CDT SUN JUN 5 2011

ILZ051-052-061-051245-
CHRISTIAN-SANGAMON-SHELBY-
650 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...SOUTHERN
CHRISTIAN AND SOUTHERN SANGAMON COUNTIES UNTIL 745 AM CDT...

AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIVERNON...OR 8 MILES NORTHEAST OF VIRDEN...
MOVING EAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  DIVERNON...
  PAWNEE...
  KINCAID...
  MORRISONVILLE...
  TAYLORVILLE...
  ASSUMPTION...

OTHER LOCATIONS AFFECTED INCLUDE...THAYER...GLENARM...SICILY...
TOVEY...PALMER AND VANDERVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3935 8947 3939 8954 3952 8954 3952 8977
      3957 8986 3974 8977 3957 8900 3934 8917
      3934 8922
TIME...MOT...LOC 1150Z 288DEG 28KT 3960 8968

BARKER
Special weather statement, Jun 5, 7:17 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
717 AM CDT SUN JUN 5 2011

ILZ040-051315-
SCHUYLER-
717 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHUYLER COUNTY UNTIL 815
AM CDT...

AT 712 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TENNESSEE...OR 10 MILES SOUTHWEST OF
MACOMB...MOVING SOUTH AT 45 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN SCHUYLER COUNTY...INCLUDING THE CITY OF BROOKLYN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 4029 9091 4028 9059 4000 9052 3998 9054
      3997 9059 4002 9062 4005 9068 4007 9068
      4008 9071 4010 9071 4010 9091 4024 9092
TIME...MOT...LOC 1217Z 351DEG 38KT 4033 9082

BARKER
Special weather statement, Jun 5, 7:29 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
729 AM CDT SUN JUN 5 2011

ILZ027>029-051330-
KNOX-PEORIA-STARK-
729 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTHWESTERN PEORIA AND
SOUTHWESTERN STARK COUNTIES UNTIL 830 AM CDT...

AT 726 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WATAGA...OR 6 MILES NORTH OF GALESBURG...
MOVING SOUTHEAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN KNOX...PEORIA AND STARK COUNTIES...INCLUDING THE CITIES OF
WATAGA...ONEIDA...WILLIAMSFIELD...ELMORE AND LAURA...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4095 8980 4072 8999 4071 9020 4097 9045
      4107 9045 4115 9039
TIME...MOT...LOC 1230Z 295DEG 27KT 4103 9032

BARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:43 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard3 hr
Jun 4, 7:51 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more54 min
Jun 4, 8:33 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion57 min
Jun 5, 3:56 AM CDTSpecial Weather StatementILXSchuyler64 min
Jun 5, 4:52 AM CDTSevere Thunderstorm WarningILXCass, Schuyler53 min
Jun 5, 5:05 AM CDTSevere Thunderstorm WarningILXMorgan, Scott55 min
Jun 5, 5:50 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon55 min
Jun 5, 6:50 AM CDTSpecial Weather StatementILXChristian55 min
Jun 5, 7:17 AM CDTSpecial Weather StatementILXSchuyler58 min
Jun 5, 7:29 AM CDTSpecial Weather StatementILXKnox61 min
Jun 5, 7:34 AM CDTFlash Flood WarningILXCass, Morgan, Schuyler, Scott5 hr
Jun 5, 7:38 AM CDTSevere Thunderstorm WarningILXChristian, Effingham, Shelby67 min
Jun 5, 8:25 AM CDTAreal Flood AdvisoryILXChristian, Effingham, Jasper, Shelby6 hr
Jun 5, 8:36 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland39 min
Jun 5, 8:52 AM CDTSpecial Weather StatementILXMcLean53 min
Jun 5, 10:25 AM CDTAreal Flood AdvisoryILXChampaign, Douglas, Edgar, Vermilion6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.